# SDR SWAA2013021512727

- Difficulty date: February 13, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 78,637 hours, 65,499 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: 6559384
- Condition: Loose
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT HATCH INSIDE UPPER HANDLE COVER SEAL LOOSE.  RE-SECURED PER MM.
